# SDR AWXA200500937

- Difficulty date: July 12, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53475565212
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED CORROSION ALONG LOWER SILL COVER SHEET, UPPER SURFACE, FROM FS 52A TO FS 56 IN THE AFT CARGO COMPARTMENT.  MAINTENANCE MECHANICALLY REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-49.  REMOVED COVER SHEET AND INSTALLED NEW COVER SHEET FROM FS 52A TO FS 56 IN THE AFT CARGO COMPARTMENT IAW AIRBUS 320 SRM 51-42-11.
